# SDR CA010504007

- Difficulty date: March 23, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Stbros SD360
- Aircraft time: 28,783 hours
- Engine: Pwa PT6A65R
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: SD3316384XAA
- Condition: Corroded
- Location: Vertcal Stab
- Part time: 28,800 hours
- Component: Vertical Stab, Stbros, SD360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MID-LIFE STRUCTURAL INSPECTION THE ABOVE CLEAT WAS FOUND TO BE EXFOLIATED IN VARIOUS SPOTS BETWEEN THE WEBS. IT IS LIKELY THAT STANDING WATER COULD SIT IN THE WEB AREAS AND SPEED UP THE CORROSION PROCESS. THE VERTICAL STAB WAS REMOVED TO OBTAIN ACCESS TO THE CLEAT. THE CLEAT WAS REPLACED AND THE VERTICAL STAB REINSTALLED.
